MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD ONCLARITY HPV ASSAY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD

BECTON, DICKINSON & CO. (SPARKS) BD ONCLARITY HPV ASSAY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Model Number 441990
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd onclarity hpv assay 5 specimens were run and tested positive for all genotypes.They were repeated and tested negative on the cor.No injuries were reported.The following information was provided by the initial reporter: they had a full hpv run and 5 patient samples were affected and samples were positive for all genotypes.Customer re-aliquot the specimen and repeated using their cor.The specimen repeated negative for all genotypes and the pap test was also negative.
 
Additional Manufacturer Narrative
The following fields were corrected.B5.Describe event or problem: it was reported that bd onclarity hpv assay 1 specimen was run and tested positive for all genotypes.They were repeated and tested negative on the cor.No injuries were reported.The following information was provided by the initial reporter: they had a full hpv run and 1 patient sample was affected and samples were positive for all genotypes.Customer re-aliquot the specimen and repeated using their cor.The specimen repeated negative for all genotypes and the pap test was also negative.
 
Event or Problem Description
It was reported that bd onclarity hpv assay 1 specimen was run and tested positive for all genotypes.They were repeated and tested negative on the cor.No injuries were reported.The following information was provided by the initial reporter: they had a full hpv run and 1 patient sample was affected and samples were positive for all genotypes.Customer re-aliquot the specimen and repeated using their cor.The specimen repeated negative for all genotypes and the pap test was also negative.
 
Additional Manufacturer Narrative
H.6 investigation summary: bd investigation required review of the batch history records from the customers reported reagent batch and complaint trending review.The batch history records were reviewed and no discrepancies were noted.Review of the past year of complaints reveals there are no complaint trends related to hpv discordant results on the bd viper lt system.It is unknown why the given specimen was initially positive on the viper lt and subsequently negative on bd cor.If further discordants are encountered, please submit an instrument complaint against the bd viper lt system and submit log files for analysis.Bd will continue to closely monitor for trends associated with hpv discordant results.There was no corrective action taken at this time.
 
Event or Problem Description

Brand Name
BD ONCLARITY HPV ASSAY
Common Device Name
HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16153188
Report Number1119779-2023-00025
Device Sequence Number7051618
Product Code MAQ
UDI-Device Identifier00382904419905
UDI-Public00382904419905
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/03/2023
Device Model Number441990
Device Catalogue Number441990
Device Lot Number2227879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/13/2023
01/30/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date01/19/2023
02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown